# SDR SIMA20150702004

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,074 hours, 24,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P20700005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT HOLDER BROKEN.  R & R AFT EMER FLASHLIGHT HOLDER ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
